# SDR SIMA200910705

- Difficulty date: April 15, 2009
- Submitted: April 18, 2009
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 19,940 hours, 17,008 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Smoke
- Location: Cockpit Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4258, AIRCRAFT RETURNED TO LGA FOR SMOKE IN THE COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BALLAST ON OVERHEAD CEILING IAW EMB 33-21-05.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
